Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A decomposition theorem for $ n$-dimensional manifolds


Authors: P. H. Doyle and J. G. Hocking
Journal: Proc. Amer. Math. Soc. 13 (1962), 469-471
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9939-1962-0141101-1
MathSciNet review: 0141101
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Brown, The monotone union of open n-cells is an open n-cell, Proc. Amer. Math. Soc. 12 (1961), 812-814.
  • [2] M. Brown and E. Michael, Collared subsets of metric spaces, Abstract 576-128, Notices Amer. Math. Soc. 7 (1960), 940.
  • [3] M. K. Fort, Jr., A theorem about topological n-cells, Proc. Amer. Math. Soc. 5 (1954), 456-459.
  • [4] J. R. Stallings, Polyhedral homotopy-spheres, Bull. Amer. Math. Soc. 66 (1960), 485-488.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0141101-1
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society